| Catalog Number |
250440501 |
| Medical Device Problem Codes |
Naturally Worn (2988); Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bolt will not torque down.The bolt just spins without locking in.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: a1, a2, a3, b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received.A.Was there a surgical delay? if yes, what is the duration of the delay? there was no surgical delay.B.Was there any adverse consequences that affected the patient because of the reported event? the patient was not affected.C.Please confirm if the bolt was stripped or not.The bolt was stripped.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9, h4 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : it was reported that the bolt will not torque down.The bolt just spins without locking in.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the atun rev broach adptr sz 4-7 was found stripped from the threaded part.This damage may cause the bolt not to be secured properly with the mating device.Potential cause can be attributed to unintended use error, this type of damage is likely due to repeated slightly off-axis assembly.Properly handling and attention to the approved use of the device diminishes the risk of failure.A dimensional inspection was performed and met specifications.A functional evaluation was unable to be performed due to post manufacturing damage.The overall complaint was confirmed as the observed condition of the atun rev broach adptr sz 4-7 would contribute to the complained device issue.Based on the investigation findings and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.